Publications Vol1 2012

  • Created: 2015-03-13

Changlong Yao, Ge Chen, and Tiande Guo. Large Deviations for the Graph Distance in Supercritical Continuum Percolation, Journal of applied probability, Vol. 48, No.1, 2011, 154-172

Lingling Fan, Shuguang Wang, Hongfa Wang and Tiande Guo. Singular points detection based on  zero-pole modeling fingerprint images, IEEE Transactions on Pattern Analysis and Machine Intelligence (PAMI), Vol.30, No.6, 2008, 929-940.

Xiaoyu Hu, Jason Miller, and Yuval Peres. Thick points of the Gaussian free field. Annals of Probablity  Vol.38(2), 896-926, 2010.

Shan Chang, Guoping Tang. A Basis for Augmentation Quotients of Finite Abelian Groups. Journal of Algebra,Vol.327, 2011, 466-488.

Xiaoxiang Jiao. Pseudo-Holomorphic Curves of Constant Curvature in Complex Grassmannians. Israel Journal of Mathematics, 163(1) (2008), 45-63.

T Qian, Y Xu, D Yan, L Yan adn B Yu. Fourier Spectrum Characterization of Hardy Spaces and Applications, Proceedings of American  Mathematical Society, 2009, 137, 971-80.

Yijing Sun, Shaoping Wu. An exact estimate result for a class of singular equations with critical exponents. Journal of  Functional  Analysis,  (2011)

Qing Chen, Yingyi Wu. Character 1-form and the existence of an HCMU metric. Mathematische Annalen, Vol. 351, No.2, 2011, 327-345.

Z. Dong, T.G. Xu. One-Dimensional Stochastic Burgers Equation by Levy processes. Journal of Functional Analysis, Vol.243, No.1, 631-678, 2007.

Tiange Xu, Tusheng Zhang. Large deviation principles for 2-D stochastic Navier-Stokes equations driven by Levy processes. Journal of Functional Analysis.Vol. 257,No. 5, 1519-1545, 2009.